# SDR DALA1129090933

- Difficulty date: April 27, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 59,214 hours, 45,028 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0201720001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY ESCAPE PATHWAY LIGHTS AT ROW 20D INOPERATIVE.  MAINTENANCE FOUND WIRE BROKEN ON LIGHT ASSEMBLY.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPERATION CHECKS GOOD.  AIRCRAFT IS OKAY FOR SERVICE.
